# SDR KBM2006F00210

- Difficulty date: June 15, 2006
- Submitted: June 29, 2006
- Operation: Air carrier
- Aircraft: N751H
- Make and model: Snias AS350B2
- Aircraft serial: 3403
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2110 · Cabin Compressor System
- Part: Pulley
- Condition: Ratcheting
- Location: Compressor
- Component: Compressor
- Component part number: SD50759008
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(COMPRESSOR) PULLEY BURNED, RATCHETING.  (K)
